# SDR UHLA2010032400027

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 15,113 hours, 9,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 001165
- Condition: Discharged
- Location: Cabin
- Part time: 14,727 hours, 9,207 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELPU.  WHILE TESTING THE SYSTEM, FOUND MED LIGHT AND SIGN NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ELPU AND MED EXIT SIGN LIGHT.  ALL OPS CHECKS GOOD.
